# SDR ASOA20130513047

- Difficulty date: May 13, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 20,234 hours, 16,316 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED DUAL UNANNOUNCIATED PACKS/PRESSURIZATION FAILURE DURING CLIMB OUT. RESULTED IN EMERGENCY DESCENT AND AIR RETURN. MX FOUND A BLOWN DUCT ON PACK 1 AND RESECURED DUCT TO HEAT EXCHANGER WITH PACK 1 OPS CHECK SUCCESSFUL.  PACK 2 OPS CHECKED SUCCESSFUL.  ACFT PRESSURIZATION CHECK GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
